MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.

KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.
Model Number 26053CB
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the loop and tip of bipolar electrode have detached from the end during the gynaecology resection procedure.The broken fragment was completely retrieved from the patient.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to the manufacturing site as documented in section d9.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: device investigation was completed on january 14,2026.During the manufacturer's technical inspection, the error description provided by the customer, " cable slides off", could be confirmed.As in the movie provided by the customer seen, the cable is not securely fixed in the working element.The most likely sequence of events: due to the not working cable fixation - cable comes off - electrode is without connection and gets tissue contact without cutting due to missing current and gets bent or broken - once plug is re-inserted, electrode already mechanically damaged and creating a shortcut gets current - this results in the burn and melt down of the electrode and damage to the ceramic beak of the inner sheath.In the corresponding instructions for use 907zfc_en_v1.0_03-2023_ifu_fda in chapter 3.2 "correct handling and product testing" the following is described: if the product is not handled correctly, patients, users, and third parties may be injured.Only persons with the necessary medical qualification and who are acquainted with the application of the product may work with it.Check that the product is suitable for the procedure prior to use.Check the product for the following properties, for example, before and after every use: - functionality.- damage.- changes to the surface.- in the case of several components: completeness and correct assembly.Do not continue to use damaged products.Dispose of the product properly.Do not leave broken-off components inside the patient.Do not overload the product with mechanical stress.Do not bend bent products back to their original position.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Common Device Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23689236
Report Number9610617-2025-02018
Device Sequence Number9193400
Product Code HIH
UDI-Device Identifier04048551410479
UDI-Public04048551410479
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26053CB
Device Catalogue Number26053CB
Device Lot NumberSK03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/01/2025
01/14/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/11/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown